Alert archive / Puerto Rico / Small Craft Advisories in 2018
Small Craft Advisory 39, NWS JSJ
NWS JSJ issued this small craft advisory at Sep 24, 2018, 8:21 PM CDT. It took effect at Sep 25, 2018, 7:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2018, 8:21 PM CDT (01:21 UTC)
- In effect from
- Sep 25, 2018, 7:00 AM CDT
- Expired
- Sep 26, 2018, 4:03 PM CDT
- In force
- 33 hr
- Issued by
- NWS JSJ
The text
As transmitted.
751 WHCA72 TJSJ 250121 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 921 PM AST Mon Sep 24 2018 ...Seas to become hazardous on Tuesday... .Northeasterly swell and fresh easterly winds will cause hazardous seas on Tuesday and Wednesday. AMZ710-250930- /O.NEW.TJSJ.SC.Y.0039.180925T1200Z-180926T1800Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- 921 PM AST Mon Sep 24 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 2 PM AST WEDNESDAY... The National Weather Service in San Juan has issued a Small Craft Advisory, which is in effect from 8 AM Tuesday to 2 PM AST Wednesday. * WINDS...easterly winds at 15-20 knots. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
7 follow-up statements
155 WHCA72 TJSJ 250811 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 411 AM AST Tue Sep 25 2018 ...Seas to become hazardous across the offshore Atlantic today... .Northeasterly swell and fresh easterly winds will cause hazardous seas on Tuesday and Wednesday. AMZ710-251615- /O.CON.TJSJ.SC.Y.0039.180925T1200Z-180926T1800Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- 411 AM AST Tue Sep 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM AST WEDNESDAY... * WINDS...easterly winds at 15-20 knots. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
016 WHCA72 TJSJ 251418 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 1018 AM AST Tue Sep 25 2018 ...Seas to become hazardous across the offshore Atlantic today... .Northeasterly swell and fresh easterly winds will cause hazardous seas on Tuesday and Wednesday. AMZ710-252230- /O.CON.TJSJ.SC.Y.0039.000000T0000Z-180926T1800Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- 1018 AM AST Tue Sep 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT AT LEAST THROUGH WEDNESDAY AFTERNOON... * WINDS...easterly winds at 15-20 knots. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
803 WHCA72 TJSJ 251951 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 351 PM AST Tue Sep 25 2018 ...Hazardous seas to peak in the Atlantic waters and passages tonight... .Northeasterly swell and fresh easterly winds will cause hazardous seas on tonight and Wednesday. AMZ712-715-722-741-260400- /O.EXA.TJSJ.SC.Y.0039.000000T0000Z-180926T1800Z/ Coastal Waters of Northern Puerto Rico out 10 NM- Coastal Waters of Northern USVI and Culebra out 10 NM- Anegada Passage Southward to 17N-Mona Passage Southward to 17N- 351 PM AST Tue Sep 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM AST WEDNESDAY... The National Weather Service in San Juan has issued a Small Craft Advisory, which is in effect until 2 PM AST Wednesday. * WINDS...easterly winds at 15-20 knots. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ710-260400- /O.CON.TJSJ.SC.Y.0039.000000T0000Z-180926T1800Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- 351 PM AST Tue Sep 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST WEDNESDAY... * WINDS...easterly winds at 15-20 knots. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
949 WHCA72 TJSJ 260103 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 903 PM AST Tue Sep 25 2018 ...Hazardous seas to peak in the Atlantic waters and passages tonight... .Northeasterly swell and fresh easterly winds will cause hazardous seas tonight and Wednesday. AMZ710-712-715-722-741-260915- /O.CON.TJSJ.SC.Y.0039.000000T0000Z-180926T1800Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- Coastal Waters of Northern USVI and Culebra out 10 NM- Anegada Passage Southward to 17N-Mona Passage Southward to 17N- 903 PM AST Tue Sep 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST WEDNESDAY... * WINDS...easterly winds at 15-20 knots. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
400 WHCA72 TJSJ 260857 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 457 AM AST Wed Sep 26 2018 ...Hazardous seas will continue across the Atlantic waters and local passages today... .Northeasterly swell and fresh easterly winds will cause hazardous seas. AMZ710-712-261700- /O.EXT.TJSJ.SC.Y.0039.000000T0000Z-180927T1000Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- 457 AM AST Wed Sep 26 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS...easterly winds at 15-20 knots. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ715-722-741-261700- /O.EXT.TJSJ.SC.Y.0039.000000T0000Z-180926T2200Z/ Coastal Waters of Northern USVI and Culebra out 10 NM- Anegada Passage Southward to 17N-Mona Passage Southward to 17N- 457 AM AST Wed Sep 26 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...easterly winds at 15-20 knots. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
347 WHCA72 TJSJ 261502 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 1102 AM AST Wed Sep 26 2018 ...Hazardous seas will continue across the Atlantic waters and local passages... .Northeasterly swell and fresh easterly winds will cause hazardous seas. AMZ710-712-262315- /O.EXT.TJSJ.SC.Y.0039.000000T0000Z-180927T0600Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- Coastal Waters of Northern Puerto Rico out 10 NM- 1102 AM AST Wed Sep 26 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST THURSDAY... * WINDS...easterly winds at 15-20 knots with occasionally higher gusts. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ715-722-741-262200- /O.CON.TJSJ.SC.Y.0039.000000T0000Z-180926T2200Z/ Coastal Waters of Northern USVI and Culebra out 10 NM- Anegada Passage Southward to 17N-Mona Passage Southward to 17N- 1102 AM AST Wed Sep 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...easterly winds at 15-20 knots with occasionally higher gusts. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
982 WHCA72 TJSJ 262103 MWWSJU URGENT - MARINE WEATHER MESSAGE National Weather Service San Juan PR 503 PM AST Wed Sep 26 2018 ...Swell from the north will join seas from Tropical Storm Kirk Thursday... .Although Tropical Storm Kirk is expected to degenerate into a tropical wave when it enters the Caribbean Sea, Seas from this system and swell from the north will cause hazardous conditions in most waters. Thursday through Sunday. AMZ710-270515- /O.CAN.TJSJ.SC.Y.0039.000000T0000Z-180927T0600Z/ /O.NEW.TJSJ.SC.Y.0040.180927T1800Z-180930T1800Z/ Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N- 503 PM AST Wed Sep 26 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THURSDAY TO 2 PM AST SUNDAY... The National Weather Service in San Juan has issued a Small Craft Advisory, which is in effect from 2 PM Thursday to 2 PM AST Sunday. The Small Craft Advisory has been cancelled. * WINDS...easterly winds at 15-20 knots with occasionally higher gusts. * WAVES/SEAS...Seas 5 to 7 feet rising to 8 to 10 feet occasionally 11 feet by Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ715-722-270515- /O.CAN.TJSJ.SC.Y.0039.000000T0000Z-180926T2200Z/ /O.NEW.TJSJ.SC.Y.0040.180928T0600Z-180930T1800Z/ Coastal Waters of Northern USVI and Culebra out 10 NM- Anegada Passage Southward to 17N- 503 PM AST Wed Sep 26 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM FRIDAY TO 2 PM AST SUNDAY... The National Weather Service in San Juan has issued a Small Craft Advisory, which is in effect from 2 AM Friday to 2 PM AST Sunday. The Small Craft Advisory has been cancelled. * WINDS...easterly winds at 15-20 knots with occasionally higher gusts. * WAVES/SEAS...Seas 8 to 10 feet occasionally 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ712-270515- /O.CAN.TJSJ.SC.Y.0039.000000T0000Z-180927T0600Z/ /O.NEW.TJSJ.SC.Y.0040.180928T0600Z-180930T1800Z/ Coastal Waters of Northern Puerto Rico out 10 NM- 503 PM AST Wed Sep 26 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM FRIDAY TO 2 PM AST SUNDAY... The National Weather Service in San Juan has issued a Small Craft Advisory, which is in effect from 2 AM Friday to 2 PM AST Sunday. The Small Craft Advisory has been cancelled. * WINDS...easterly winds at 15-20 knots with occasionally higher gusts. * WAVES/SEAS...Seas 5 to 7 feet rising to 8 to 10 feet occasionally 11 feet by Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ741-262215- /O.CAN.TJSJ.SC.Y.0039.000000T0000Z-180926T2200Z/ Mona Passage Southward to 17N- 503 PM AST Wed Sep 26 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in San Juan has cancelled the Small Craft Advisory. Seas are no longer 7 feet. $$ AMZ725-270515- /O.NEW.TJSJ.SC.Y.0040.180928T0600Z-180930T0600Z/ Coastal Waters of Southern USVI Vieques and Eastern Puerto Rico out 10 NM- 503 PM AST Wed Sep 26 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 2 AM AST SUNDAY... The National Weather Service in San Juan has issued a Small Craft Advisory, which is in effect from 2 AM Friday to 2 AM AST Sunday. * WINDS...15 to 20 knots * WAVES/SEAS...Seas 5 to 7 feet rising to 8 to 10 feet occasionally 11 feet by Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ732-270515- /O.NEW.TJSJ.SC.Y.0040.180928T0600Z-180930T1800Z/ Caribbean Waters of Puerto Rico from 10 NM to 17N- 503 PM AST Wed Sep 26 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 2 PM AST SUNDAY... The National Weather Service in San Juan has issued a Small Craft Advisory, which is in effect from 2 AM Friday to 2 PM AST Sunday. * WINDS...Winds 15 to 20 knots rising to 20 to 25 knots on Friday. * WAVES/SEAS...Seas 6 to 8 feet rising to 8 to 10 feet occasionally 11 feet by Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas of 7 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 8:19 PM CDT, 2 minutes earlier.
Area forecast discussion, Sep 24, 8:19 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
919 PM AST Mon Sep 24 2018
.UPDATE...Upper level trough aloft is increasing the instability
across the local area tonight. Also the inflow of deep tropical
moisture associated with the remnants of Tropical Depression
Eleven will combine to produce organized convection over the next
day or two. As a result...expect showers and thunderstorms
developing over the regional waters tonight into Tuesday morning.
Some of these showers will move inland from time to time across
portions of the eastern third of Puerto Rico as well as the USVI,
Culebra and Vieques. Minor changes were made to the forecast
package tonight. Mainly to add a Small Craft Advisory for the
Atlantic offshore waters and to extend the high risk of rip
currents.
&&
.AVIATION...VFR conds will likely continue tonight with some
-SHRA moving across USVI and Leeward terminals at times. TJSJ may
also experience VCSH during the overnight hours. Easterly winds of
15-25 kts will prevail below FL050.
&&
.MARINE...Small Craft Advisory was issued tonight, which is in
effect on Tuesday morning. Northeasterly swell and fresh easterly
winds will cause hazardous seas on Tuesday and Wednesday,
especially across the Atlantic waters and Caribbean Passages.
&&
.PREV DISCUSSION... /issued 425 PM AST Mon Sep 24 2018/
SYNOPSIS...Enough moisture to combine with the local effects and
diurnal heating is expected for the next several days. THe
remnants of Tropical Depression 11 is expected to move in on
Tuesday, which will interact with upper trough to cause showers
and thunderstorms across the local area. The remnants of Kirk are
expected to continue moving west and at this time, the latest
forecast is for the remnants of Kirk to move south of the local
islands on Friday into Saturday.
SHORT TERM...Tonight through Wednesday...
Afternoon convection across Puerto Rico is expected to dissipate
by sunset, leaving isolated to locally scattered showers
tonight over the local waters, eastern PR and the USVI. Shower
activity is expected to increase late tonight with isolated
thunderstorms moving in as well from the east as the former TD 11
moves in. Variably to mostly cloudy skies are expected with
showers and thunderstorms expected through the day on Tuesday but
the heaviest activity is expected across western PR in the
afternoon hours. Shower activity is expected to decrease late on
Tuesday into Wednesday, but the moisture will remain sufficient to
combine with the local effects and diurnal heating to cause the
development of showers and thunderstorms across Puerto Rico,
especially across western PR. Isolated to scattered showers
expected elsewhere.
LONG TERM...Thursday through Tuesday...
..From Previous Discussion...
Trough pattern aloft across the northeastern Caribbean and in the
central Atlantic will support shower and thunderstorm development
through the long term period. Mainly across the interior and
western sections of Puerto Rico. A patch of drier air from an
upper level ridge over the southwestern Atlantic should move from
the north briefly between Thursday and Friday. However, a surge in
low level moisture is expected to return quickly on Friday and
during the weekend in association with the remnants of Kirk.
Based on the latest forecast, Kirk is expected to have
fluctuations on intensity and there is still high uncertainty on
the local impacts that it could have once it enters the eastern
Caribbean by the end of the week.
AVIATION...SHRA/VCTS psbl with brief MVRF conds at TJSJ/TJBQ
TJMZ/TJPS and ovr interior and west sections of PR durg aftn.
Elsewhere, quick passing showers with SCT-BKN clds nr
FL025...FL050 fcst to continue. Sfc winds fm E btw 15-20 kts with
higher gusts bcmg 5-15 kts aft 24/23z. Remnants of TD eleven east
of the Lesser Antilles will cont westward durg prd and incr change
for Isold-Sct TSRA ovr Nrn Leeward Islands and eastern Caribbean
thru Tuesday. MVFR conds psbl ovr coastal waters and en route btw
islands and TNCM/TKPK terminals.
MARINE...Choppy seas of up to 6 feet expected for the next few
days as a northerly swell affects the local waters through
Wednesday. Moderate to high risk of rip currents expected for most
of this week. Long period northerly swell is possible this
upcoming weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 78 87 78 87 / 60 60 50 50
STT 79 89 78 89 / 70 70 60 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Tuesday afternoon for Culebra-
North Central-Northeast-Northwest-San Juan and Vicinity-
Southeast-Western Interior.
VI...High Rip Current Risk from 6 AM AST Tuesday through Tuesday
afternoon for St Croix.
AM...Small Craft Advisory from 8 AM Tuesday to 2 PM AST Wednesday for
Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N.
&&
SHORT TERM...ER
LONG TERM....JAHazardous weather outlook, Sep 24, 4:38 AM CDT, 15 hours 43 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service San Juan PR 538 AM AST Mon Sep 24 2018 AMZ710>745-PRZ001>013-250800- San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Nortwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- The nearshore and off shore Atlantic and Caribbean Coastal Waters- 538 AM AST Mon Sep 24 2018 This Hazardous Weather Outlook is for Puerto Rico and the adjacent Atlantic Coastal Waters. .Day One...Today and Tonight .Thunderstorms...There is a chance of thunderstorms with heavy rainfall and brief gusty winds this afternoon across portions eastern, interior and western areas of Puerto Rico. Flooding...Heavy rains could lead to urban and small stream flooding. .Wind...Sustained winds in excess of 20 MPH expected across the northwestern, western and southwestern local waters. .Waves...Choppy/Rough seas up to 6 feet are expected across the northern beaches, north Atlantic waters, and Mona Passage. .Rip Currents...There is a high risk of rip currents for the northern beaches of Puerto Rico. .Heat...Heat index up to 102 for the northern beaches of Puerto Rico. .Days Two through Seven...Tuesday through Sunday Thunderstorms are forecast to develop over most of Puerto Rico during the afternoon hours through Wednesday. Showers and thunderstorms could lead to urban and small stream flooding and ponding of water on roadways. Late this week another surge of moisture will move into the region from the east. Therefore, showers and thunderstorms are forecast to develop across the eastern and western Puerto Rico during the afternoon. A moderate to high risk of rip currents will continue to prevail, particularly across the north facing beaches of the local islands for the next several days. .Spotter information statement... Widespread spotter activation is not anticipated, however individual spotter are encouraged to report Flooding and Rip Currents to the National Weather Service in San Juan. AMZ715-725-VIZ001-002-250800- St. Thomas St. John adjacent Islands-St Croix- Nearshore Atlantic and adjacent Caribbean Coastal Waters- 538 AM AST Mon Sep 24 2018 This Hazardous Weather Outlook is for the U.S. Virgin Islands and the adjacent Coastal Waters. .Day One...Today and Tonight .Rip Currents...There is a moderate risk of rip currents for most of the beaches of Saint Croix and Saint Thomas. .Days Two through Seven...Tuesday through Sunday Moisture will continue to feed into the area through Wednesday, and increase the likelihood for showers and thunderstorms during the morning and afternoon. Late this week another surge of moisture will move into the area from the east, and aid in the development of showers and thunderstorms. .Spotter information statement... Widespread spotter activation is not anticipated, however individual spotter are encouraged to report Rip Currents to the National Weather Service in San Juan.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 12:37 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Sep 25, 12:44 PM CDT | Special Weather Statement | JSJ | 91 min | |
| Sep 25, 12:52 PM CDT | Special Weather Statement | JSJ | 83 min | |
| Sep 25, 1:08 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Sep 25, 4:56 PM CDT | Areal Flood Advisory | JSJ | 2 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.